|Ask to delete a question already
Jul 25, 2005
About 2 months ago I have already ask you to delete the question which was posted on this website on Dec. 10 2004 called AZT and side effects because of confidentiality matters. I see nothing have been done. You replied to me and said I see what I can do. Can you do me this favor please and delete this question. I got the answer, read it and dont want this question to be published anymore on this website neither this question I am posting today. Please reply to me through email. Thanks so much for your help!
| Response from Dr. Henry
I have forwarded your request to the administrator for this site. I can't delete the question with the software I utilize. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of HIV Infection
- Fever After Masturbation Worried I Have HIV
- Fever After Rubbing Penis Worried I Have HIV
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.